# SDR GUUA02050702

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 23,153 hours, 27,804 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED ONE CRACK AT AFT COMM ANTENNA (FS400) CRACK 3.0 INCHES RUNNING LONGITUDINALLY FORWARD FROM FS 400.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW STRUCTURALREPAIR MANUAL 51-70-06.
